Topiramate Produced Weight Loss Following Olanzapine-Induced Weight Gain in Schizophrenia
J Clin Psychiatry 2002;63(11):1045 [letter]
© Copyright 2015 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Letter to the Editor
Sir: Anticonvulsants are increasingly used as an augmentation strategy in schizophrenia. Topiramate, with the unique side effect of reducing appetite and weight, was found effective as a mild-to-moderate mood stabilizer. Topiramate was found to produce weight loss after clozapine induced weight gain in a schizophrenic patient. We report here the effect of topiramate in a patient with schizophrenia and olanzapine-induced weight gain.